MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.68 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 2 CHEC; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.68 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 2 CHEC; STOPCOCK, I.V. SET
Catalog Number MC33687
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: received one (1) used.List #mc33687, 4" (10 cm) appx 0.68 ml, smallbore trifuse ext set w/3 microclave® clear, 2 check valve, 3 clamps (2 white, red), rotating luer; lot #unknown.A microclave was observed to be missing on the trifuse.The reported complaint of a missing microclave could be confirmed.The sample was returned and was missing a microclave.A representative bond was pulled and broke within specifications and showed similar stress marks to the failed sample.The probable cause is from an unintentional pulling force during use.A device history review could not be conducted because no lot number(s) was/were identified.
 
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.D4: only di provided as lot number is unknown.Additional contact information: (b)(6).
 
Event or Problem Description
The event involved a 4" (10 cm) appx 0.68 ml, smallbore trifuse ext set w/3 microclave clear, 2 check valve, 3 clamps (2 white, red), rotating luer.It was reported that new lines and fluids were started at 16:00, when completing hourly (q1h) peripherally inserted central catheter (picc) assessment at 17:00 the trifuse cap was noted to be missing with curos cap.Line appeared to be snapped.There was patient involvement and no harm/adverse event reported.

Brand Name
4" (10 CM) APPX 0.68 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 2 CHEC
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24038394
Report Number9617594-2026-00018
Device Sequence Number18762499
Product Code FMG
UDI-Device Identifier00887709064362
UDI-Public00887709064362
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33687
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUROS CAP, UNK MFR; PERIPHERALLY INSERTED CENTRAL CATHETER, UNK MFR; UNSPECIFIED FLUIDS, UNK MFR
Patient SexUnknown